# SDR HALA2014121400210

- Difficulty date: December 14, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 56575
- Aircraft time: 85,358 hours, 34,501 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825H
- Part serial: C0998
- Condition: Malfunctioned
- Location: Apu
- Part time: 766 hours, 157 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER SECOND ENG START & APU SHUTDOWN LT GENERATOR OFF LIGHT & FIELD LIGHT ILLUM.  R & R IDG IAW AMM 24-11-01 PERFORMED OPS CHECK IAW AMM 24-11-00, OPS CHECK NORMAL.
